My Latest Adventure

by on April 27, 2015 :: 0 comments

Citalopram
they call it,
but I don’t know how
to pronounce it.
Sounds like fun though;
side-effects include
nausea, vomiting, distress,
pulse racing
suicidal thoughts
twitching, shaking,
loss of consciousness
leading to coma,
hallucinations
abnormal dreams
loss of appetite
over-eating

but sadly not bone fractures
or production of breast milk in men.

Perhaps I should go back to the Doctor
and complain;
or maybe take all the pills
at once
and see if the side-effects
come as one
or not at all

what the hell;
if you piss on a tree every day
it’s sure to grow up strange.

Sensitive to sunlight,
have problems passing water
vomiting and diarrhoea

but look at those leaves
brighter than any neon:
Doc, what else do you
want me to take?

editors note:

Big pharma calls this a cure: New symptoms to replace the old. Pissing on a tree, indeed! – mh clay

Leave a Reply